Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Micardis (http://www.iddb.org/forums/forumdisplay.php?f=197)
-   -   Micardis side affect (http://www.iddb.org/forums/showthread.php?t=2435)

Roy 05-12-2008 06:45 PM

Micardis side affect
 
I've been on Micartis for one year. I began to have bradycardia with irregular heart beats. I eventually had a nuclear stress test and camera pictures of the heart. The cardiologist said that nothing wrong could be found. I got on the internet and eventually discovered that heart palpitations was a possible side affect for micartis. After a three day taper off from micardis I completely stopped taking this high BP medicine. Suddenly I no longer have the debilitating irregular heart beats which were happening nearly every day. My blood pressure has also been fine at near 120/70 for the past week.


All times are GMT. The time now is 02:00 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.